# SDR 2003FA0000595

- Difficulty date: May 23, 2003
- Submitted: June 5, 2003
- Operation: General aviation
- Aircraft: N95564
- Make and model: Cessna 152
- Aircraft serial: 15285927
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: O5K23038
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG WAS REMOVED AT 353.2 HRS SMOH AND WAS SENT BACK TO MFG FOR REPAIR  DUE TO METAL IN THE OIL.  AT 779.5 HRS METAL WAS FOUND IN OIL SYS.  WE REPLACED ALL FOUR CYLINDERS AND CONNECTING ROD ASSY.  GROUND RUN AND TEST FLIGHT CHECKED GOOD.  AT 981.6 HRS TSO AND 202.1 HRS  REPLACED CYLINDERS ASSY,  OIL CONSUMPTION INCRESSED.  WHEN SPARK PLUGS WERE CHECKED, OIL WAS FOUND ON NR 1 AND NR 4 SPARK PLUGS.  REMOVED NR 1 CYLINDER AND FOUND OIL CONTROL RING BROKEN AND CYLINDER WALL BADLY WORN AND WEAR STEP COULD BE FELT AT BOTTOM TRAVEL OF PISTON.  REMOVED THE NR 4 CYLINDER AND FOUND TO BE WORN BUT NO BROKEN RING.  ALL CYLINDERS WERE MFG IN SAME TIME FRAME.  IT SEEMS THAT IT MIGHT BE A BAD BATCH OF CYLINDERS FROM FACTORY.
